# SDR HEEA967025

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 066304400
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE ERRATIC ABOVE 2000 FEET. REPLACED PHOTOCELL V101 DUE TO WEAK DH LIGHT.  PERFORMED COMPLETE CALIBRATION AND ALIGNMENT.  FOUND WHEN NEEDLE IS REVOLVING, NEEDLE GETS STUCK BEHIND MASK.
